# SDR SCNA20190907149

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PRESSURE DECK CRACKED AT STA 663 LT SIDE. ACCOMPLISHED REPAIR ON REAR SPAR VERTICAL PRESSURE DECK WEB @STA 663, BETWEEN LBL15-LBL45.
